It might be anxiety related? I know of two people who get this pain, pressure in the chest and both are on aps. Their doctor says it’s anxiety related. Even though one of them is morbidly obese.
Thanks @raelyn_Fenn maybe you’re right. I really don’t want to change to a different med and I also think I had the same thing on invega so. Hopefully I can find a way to make it go away. It’s not an emergency or anything but I wouldn’t want it to get to that point so. I’ll have to find a solution. Thanks!
I mean I do hope it’s not an emergency, best to get it checked out ASAP just in case :///
I had some inconsistent pains that culminated in pulmonary embolisms and strokes. I’m darn lucky they got clot busters into me in time. You REALLY can’t put off getting this stuff checked out.
Ok thanks I appreciate your concern
Need to keep you around!
Jlol thanks i appreciate it maybe I should take it more seriously. It’s one of the reasons I quit meds. Idk what to do lol doctor can help me tho so don’t worry. Thanks!
They’ve got some very effective cardiac treatments these days with just meds alone. Very worthwhile to get some tests done and see how serious things are. You could be pleasantly surprised.
It’s best that you see a doctor about it @Earthfire but sometimes I’ll get “heart” pains that turn out to be a bad case of heartburn/GERD.
Ok thanks for the advice and nudge perhaps I should take this more seriously
i think that prob was an ECG yea… what were the results of that test?
Uh I’m not sure tbh but when I left they said there was nothing wrong. At that time it was because I was consuming you many herbs like mint. But I do have mild t pains at random times. Significantly more when I’m on meds.